# SDR HNAA2023060400244

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

BLEED 1 LEAK DISPLAYED ON EICAS AFTER TAKE OFF.   THIS LP BLEED 1 LEAK  FACT  04JUL23  16:47  REMOVED BOTH PACK PANELS AND INSPECTED PACK AREA, NO DEFECTS NOTED. REINSTALLED PANELS AS REQ. INSPECTED AFT AVIONICS AREA, NO DEFECTS NOTED. REQUIRES FURTHER TROUBLESHOOTING AT THIS TIME  BLEED 1 COWLING JOINTS 13 & 15 IN CARGO BAY NEEDS LEAK CHECK. BLEED 1 COUPLING JOINTS 28 & 82 IN AFT AVIONICS BAY AND UNPRESSURIZED BAY ALSO NEED LEAK CHECK, AND TO BE RE-SECURED.
